# SDR AALA990799

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6823
- Make and model: Boeing 727223
- Aircraft serial: 19701
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001141
- Condition: Defective
- Location: Aft Stairs
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - DURING OVERNIGHT MAINTENANCE, AFT STAIRS EMERGENCY EXIT LIGHTS OVERHEAD INOPERATIVE.  REPLACED EMERGENCY EXIT OVERHEAD LIGHT ASSEMBLY.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
